# SDR DALA2017031702219

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 38,502 hours, 25,758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Aft Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, FLIGHT ATTENDANT AT 2L JUMP SEAT REPORTED ODORLESS HAZY IN THE AFT SECTION OF CABIN.  MEDIUM AUTO BRAKES ON WITH 1.3 REVERSE DURING LANDING.  HAZE DISSIPATED DURING TAXI IN. TROUBLESHOT.  PERFORMED HIGH PRESSURE BURNOUT.  REPLACE COALESCER BAGS IAW MM.  OKAY FOR SERVICE.
